# SDR 03FDEA00185

- Difficulty date: February 27, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 43,988 hours, 26,020 cycles
- Engine: Pwa JT8D
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Inoperative
- Location: Main Cargo Door
- Component: Door, Boeing
- Component part number: 52FX1396101
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT MAIN CARGO DOOR LIGHT IN FLIGHT, RED CARGO LIGHT BY DOOR OPEN SWITCH, MAX CABIN PRESSURE WAS 6.0 AT 15000 FT.   ADJUSTED MAIN CARGO DOOR PROXIMITY SWITCHES IAW FED EX MM 52-34-009-5  STEPS 1E, 5F FUNCTIONAL TESTED GOOD IAW STEP 3E.
